# SDR FDEA201704091121

- Difficulty date: April 9, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 28,540 hours, 15,439 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: A55471710004
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THERMOGRAPHY INSP. OF RUDDER SIDE SHELLS IAW WORK CARDS E 6-  5540-E0319362P1 & 55400090-00-11, 1 EA AREA OF FLUID INGRESS DETECTED AT R/H SIDE FWD   OF FASTENER #20 AS MARKED (FLUID INGRESS WAS VERIFIED WITH U.T. INSP. NTM PT. 4, 51-  10-24. COMPLIED WITH FEDEX E.A # 6-5540-T0332413 TITLE; STABILIZERS- RIDDER-RH WATER   INGRESS- REPAIR-RJC TRACKING AND REPAIRED RUDDER PER AIRBUS CUSTOMER SERVICES   MESSAGE #80284813 AND A300- 600 SRM 55-41-12, PB 201, PARA 31B, FIG 221.  REV 01 NOV   2016,     MAJOR REPAIR.
